# SDR P2EA99145

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550820141
- Condition: Delamination
- Location: Wbl 100-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT WING UPPER SURFACE TRAILING EDGE FIXED PANEL BETWEEN WBL 100 AND WBL 180 WAS FOUND WITH DELAMINATION.  REPAIRED WING FIXED PANEL P/N 65-50820-141 PER EO COO-CMP-3-57-216-99, DATED APR 7, 1999.  (M)
